Deformations of (bi)tensor categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 3, pp. 163-180.
@article{CTGDC_1998__39_3_163_0,
     author = {Crane, L. and Yetter, D. N.},
     title = {Deformations of (bi)tensor categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {163--180},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {3},
     year = {1998},
     zbl = {0916.18005},
     mrnumber = {1641842},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_3_163_0/}
}
TY  - JOUR
AU  - Crane, L.
AU  - Yetter, D. N.
TI  - Deformations of (bi)tensor categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1998
DA  - 1998///
SP  - 163
EP  - 180
VL  - 39
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1998__39_3_163_0/
UR  - https://zbmath.org/?q=an%3A0916.18005
UR  - https://www.ams.org/mathscinet-getitem?mr=1641842
LA  - en
ID  - CTGDC_1998__39_3_163_0
ER  - 
%0 Journal Article
%A Crane, L.
%A Yetter, D. N.
%T Deformations of (bi)tensor categories
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1998
%P 163-180
%V 39
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1998__39_3_163_0
Crane, L.; Yetter, D. N. Deformations of (bi)tensor categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 3, pp. 163-180. http://www.numdam.org/item/CTGDC_1998__39_3_163_0/

[1] D. Bar-Natan, On the Vassiliev knot invariants, Topology 34 (2) (1995) 423ff. | MR | Zbl

[2] J. Birman and X.-S. Lin, Vertex models, quantum groups and Vassiliev's knot invariants, preprint.

[3] V. Chiari and A. Pressley, A Guide to Quantum Groups, Cambridge University Press, Cambridge, 1994. | Zbl

[4] L. Crane, Clock and category, is quantum gravity algebraic? JMP 36 (1995), 6180ff. | MR | Zbl

[5] L. Crane and Igor B. Frenkel, Four dimensional topological quantum field theory, Hopf categories, and the canonical bases, JMP 35 (10) (1994), 5136ff. | MR | Zbl

[6] L. Crane and D.N. Yetter, Examples of categorification, Cahiers de Top. et Geom. Diff. Cat. (to appear). | Numdam | MR | Zbl

[7] L. Crane and D.N. Yetter, On algebraic structures implicit in TQFTs, JKTR (to appear).

[8] R. Dijkgraf and E. Witten, Topological gauge theories and group cohomology, CMP 129 (1990), 393-429. | MR | Zbl

[9] Epstein, D.B.A., Functors between tensored categories, Invent. Math. 1 (1966) 221-228. | MR | Zbl

[10] P. Etingof and D. Kazhdan, Quantization of Lie bialgebras I, e-print q-alg 9506005.

[11] M. Gerstenhaber and S. Schack, Algebras, bialgebras quantum groups and algebraic deformations, in Deformation Theory and Quantum Groups with Applications to Mathematical Physics (M. Gerstenhaber and J. Stasheff, eds.), Contemporary Mathematics 134, AMS, Providence RI, 1992. | MR | Zbl

[12] M. Kapranov and V. Voevodsky, 2-categories and Zamolodchikov's tetrahedral equation, preprint. | MR

[13] V. Lunts and A. Rosenberg, Localization for Quantum groups, preprint. | MR | Zbl

[14] G. Lusztig, Canonical bases in tensor products, Proc Nat Acad Sci 89 (1992), 8177-8179. | MR | Zbl

[15] G. Lusztig, Introduction to Quantum Groups, Birkhauser, Boston, 1993. | MR | Zbl

[16] S. Maclane, Categories for the Working Mathematician, Springer Verlag, Berlin, 1971. | MR | Zbl

[17] J.P. Moussouris, Quantum models of spacetime based on recoupling theory, D.Phil. thesis, Oxford University, 1983.

[18] N. Reshetiknin, Quantization of Lie bialgebras, Duke Math Journal Int Math Res Notices, 7, 143-151. | MR | Zbl

[19] D.N. Yetter, Braided categories and Vassiliev invariants, II, unpublished lecture, Workshop on Discriminant Loci, Utrecht University, August 26, 1996.

[20] D.N. Yetter, Framed tangles and a theorem of Deligne on braided deformations of Tannakian categories, in Deformation Theory and Quantum Groups with Applications to Mathematical Physics (M. Gerstenhaber and J. Stasheff, eds.), Contemporary Mathematics 134, AMS, Providence RI, 1992. | MR | Zbl